# SDR USAA2009020490269

- Difficulty date: January 9, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65528941
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON INTERCOSTAL AT BS 540, LBL 1.  REPLACED INTERCOSTAL AT BS 540, LBL 1 IAW B737 SRM 51-10-2.
